Panadol

Panadol Soluble (30 X 4’s)

Sale!
Panadol Soluble (30 X 4's)
Panadol Soluble (30 X 4's)
Panadol Soluble (30 X 4's)

Panadol

Panadol Soluble (30 X 4’s)

Rated 0 out of 5
0 reviews

RM83.45 RM75.00 -10%

Availability: 30 in stock

Points75 Earn points to redeem for future purchases. Collect 1 point for every RM 1 spent. Redeem RM 1 with 150 points.
Quantity

Availability: 30 in stock

Available For
Home Delivery

Delivery Within Malaysia

RM6 Shipping Off   Above RM120

Only In Malaysia

Product Details
Product Description

Exp date: 2021

Paracetamol 500mg
Sodium 427mg

When you are suffering from headaches and body aches, you need rapid relief. Panadol Soluble is absorbed more quickly than ordinary Panadol tablets and gets to work twice as fast. It comes in a lemon flavored effervescent tablet. When you got aches, pains or fever related to cold and flu, you can count on Panadol Soluble to deliver rapid, gentle relief. And it’s gentle on your stomach, too.

Features & Benefits

Panadol Soluble is a paracetamol-based analgesic that provides fast, gentle temporary relief of pain and discomfort associated with:
*Headaches
*Body Aches
*Muscular Aches & Pain
*Cold & Flu Symptoms
*Joint Pain/Osteoarthritis
*Period Pain
*Toothaches
*Sore Throat

Panadol Soluble also relieves fever.

Dosage/How To Use

Adults (including the elderly) and children aged 12 years and over:

Oral administration only.
*1-2 tablets dissolved in at least half a glass of water every 4-6 hours as required.
*Not more than 8 tablets in a day unless prescribed by doctor
*Do not exceed the stated dose. Should not be used with other paracetamol-containing products.

Children aged 6 to 12 years:
*One tablet dissolved in at least half a glass of water every 4-6 hours, as required.
*Not more than 4 tablets in a day unless prescribed by doctor
*Do not exceed the stated dose. Should not be used with other paracetamol-containing products.
*Minimum dosing interval: 4 hours.
*Maximum duration of continued use without medical advice: 3 days.

Not recommended for children under 6 years of age

Cautions

Always read the label. Use only as directed. For the relief of pain and fever. Incorrect use could be harmful.
Should not be taken with other products containing paracetamol at the same time.
Do not take this medicine if you are allergic to paracetamol.
If symptoms persist, please consult your doctor or pharmacist.
*If you have any liver or kidney problems, please consult your doctor before taking Panadol.
*Keep out of sight and reach of children.
*Paracetamol overdose may cause liver failure. Immediate medical management is required in the event of an overdose, even if symptoms of overdose are not present.
*Do not take this medicine if you are allergic to Paracetamol. The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of *Paracetamol with increased risk of bleeding; occasional doses of Paracetamol have no significant effect.
*Each tablet contains 427 mg of sodium (854mg sodium per 2 tablet dose) and should not be taken by persons on a low sodium diet.

Product Registration
MAL19930450XRZ
Reviews

Let us know what you think...

Only logged in customers who have purchased this product may leave a review.

What others are saying

There are no contributions yet.

×

Login

Continue as a Guest

From The Same Brand